# SDR SWAA2021062171136

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140BF WORN/DETERIORATED. ; / FABRICATED AFT CARGO FLOOR PANEL 140 BF PER REF B737 AMM 25-52-01-201-801 USING REMOVED PANEL AS TEMPLATE MAT. USED .071 2024 T3 CLAD;FABRICATED FLOOR PANEL 140 BF PER REF B737 AMM 25-52-01-201-801 USING REMOVED PANEL AS TEMPLATE MAT. USED .071 2024 T3 CLAD;OK TO TREAT AND PRIME PANEL LOWER SKIN SURFACE.;TREATED AND PRIMER PANEL LOWER SURFACE PER REF.B737AMM 51-21-41-370-802 AND 51-21-72-370-804;VERIFED STEP 6.;VERIFIED STEP 1.;VERIFIED STEP 4.
